# SDR SCNA20180123010

- Difficulty date: November 30, 2016
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 47,178 hours, 27,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN AT STA 500B+20 STR 16R. REMOVED INITIAL FASTENERS COMMON TO REPAIR DOUBLER NEED OPEN HOLE INSPEECTION. CUT-OUT DAMAGED AREA (1X2.750). NEED HFEC INSPECTION ALONG CUT EDGES AND OPEN HOLE, COUNTERSINK INSPECTION. REQUIRED HFEC INSPECTIONS ACCOMPLISHED BY NDI. NO DEFECTS NOTED. FABRICATED AND DRILLED REPAIR DOUBLER AND TRIPLER. HOLES ARE TO SIZE AND DOUBLER AND TRIPLER ARE READY TO PRIME AND INSTALL. DOUBLER IS 2024-T3 .063 AND TRIPLER IS 2014-T3 .050. PRIMED AND INSTALLED DOUBLER. RII ACCOMPLISHED ON INSTALLATION OF REPAIR.
